MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 47.5 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 47.5 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.461
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number reported by the dentist was not verified by the crm system, so it was not considered.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4) - the dentist reported that 8 months and 6 days after the dental implant was installed in intraoral region 12#, its loss of osseointegration was observed.Moreover, 60n.Cm of primary stability was achieved, the patient presented bone type ii and bone graft was placed.
 
Additional Manufacturer Narrative
Lot number was not provided by customer.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
(b)(4)- the dentist reported that 8 months and 6 days after the dental implant was installed in intraoral region 12#, its loss of osseointegration was observed.Moreover, 60n.Cm of primary stability was achieved, the patient presented bone type ii and bone graft was placed.

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 47.5 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8977274
Report Number3008261720-2019-04611
Device Sequence Number10818191
Product Code DZE
UDI-Device Identifier07898237567341
UDI-Public07898237567341
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
Report Date (Section F) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109.461
Device Catalogue Number109.461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/14/2020
Event Location Other
Date Report to Manufacturer08/15/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR